# SDR GAIA01303OP

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

KHA - FLT 278 - PHX-DFW - DURING CRUISE, THE UPPER CARGO COMPARTMENT SMOKE DETECTOR ILLUMINATED.  VISUAL INSPECTION DID NOT DETECT ANY SMOKE IN CARGO AREA.  AN UNEVENTFUL LANDING WAS MADE AT DFW.  INSPECTION FOUND THE NR 6 SMOKE DETETECTOR FAILED TO TEST.  THE SMOKE DETECTOR WAS REPLACED AND THE SYSTEM OPERATIONLLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
